Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Huntsville, AL

June 5, 2014Lauderdale County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 5, 2014, 3:24 PM CDT for Lauderdale County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2014, 3:24 PM CDT (20:24 UTC)
Expired
Jun 5, 2014, 4:15 PM CDT
In force
51 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 128 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:27 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:47 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 5, 2:47 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CDT THU JUN 5 2014

.DISCUSSION...
AFTER A STORMY START TO THE DAY TODAY, A LULL IN ACTIVITY IS ONGOING
AT THE MOMENT ACROSS THE HUN CWFA. THE MCS THAT ROLLED ACROSS THE
AREA THIS MORNING HAS SINCE DISSIPATED TO OUR SOUTH/EAST, BUT ANOTHER
MCS IS APPROACHING FROM THE NW AS OF THIS WRITING. NW FLOW ALOFT IS
THANKS TO A RIDGE OF HIGH PRESSURE OVER CENTRAL/SRN TX, WITH A
DEPARTING UPPER LOW NE OF THE GREAT LAKES CREATING A PINWHEEL EFFECT
ALOFT, DRIVING THESE FEATURES TOWARD THE TN VALLEY AS THEY DEVELOP
UPSTREAM OVER THE CENTRAL PLAINS. THE SFC MAP THIS AFTERNOON SHOWS
HIGH PRESSURE ANCHORED OVER NRN FL, WHICH IS TRANSLATING TO W/SW FLOW
ACROSS THE REGION, WITH GUSTS OF 15-20KTS REPORTED ON REGIONAL
METARS. A STATIONARY BOUNDARY IS DRAPED WEST TO EAST EXTENDING FROM
NRN AR EASTWARD THROUGH TN AND INTO THE VIRGINIAS.

THE FORECAST FOR LATER THIS AFTN/EVENING AND INTO TONIGHT WILL
REVOLVE AROUND THE CURRENT MCS HEADED TOWARD THE AREA, AND THE NEXT
MCS YET TO DEVELOP IN THE WAKE OF THE CURRENT ONE. SB CAPES
~2500 J/KG WILL YIELD MORE THAN ENOUGH ENERGY TO SUSTAIN THESE STORMS
THIS EVENING, CAPABLE OF DAMAGING WINDS ~60-70MPH AND PERHAPS SOME
HAIL. AMPLE CAPE IS PRESENT IN THE -10C TO -30C REGION ALOFT, SO AM
NOT DISCOUNTING THIS THREAT JUST YET. GUSTY TO DAMAGING WINDS WILL BE
THE PRIMARY THREAT, BY FAR, AS WE'VE SEEN REPORTED UPSTREAM OVER ERN
AR/WRN TN. TORRENTIAL RAINFALL WILL BE THE SECONDARY THREAT, WITH AT
LEAST 1-2" POSSIBLE (PWATS ~1.7-1.8"). THIS WILL EXACERBATE THE
FLOODING ISSUES THAT CREPT UP THIS MORNING WITH THE FIRST MCS (MAINLY
OVER NE LIMESTONE/NW MADISON COUNTY). 4-5" OF RAIN FELL OVER SOME OF
THESE LOCATIONS, SO ANY ADDITIONAL RAIN THAT FALLS WILL IMMEDIATELY
CONVERT TO RUNOFF IN THESE AREAS. A SEVERE TSTORM WATCH IS IN EFFECT
UNTIL 9PM THIS EVENING FOR THE ENTIRE HUN CWFA.

NAM/WRFNMM SHOW THE SECOND MCS DEVELOPING LATER THIS EVENING/
OVERNIGHT OVER NE/KS AND MARCHING E/SE TOWARD THE AREA, LIKELY
ARRIVING AROUND 12Z (LIKE THE ONE THIS MORNING DID). AS SUCH, POPS
WERE INCREASED TO ACCOUNT FOR THE FIRST ONE LINGERING INTO LATE
TONIGHT/THE SECOND ARRIVING CLOSER TO 12Z. POPS WERE ALSO INCREASED
FOR TOMORROW AS THE NEXT MCS TRAVERSES THE AREA. TEMPERATURES FRIDAY
WERE ADJUSTED DOWNWARD WITH REDUCED INSOLATION/INCREASED CLOUD COVER
(CONCURRENT WITH THE WEAK BOUNDARY CURRENTLY TO THE NORTH SAGGING
SOUTHWARD ACROSS THE AREA TOMORROW). THIS SHOULD HELP TO SPARK
ADDITIONAL SHOWERS/STORMS THROUGH THE DAY FRIDAY BEFORE THE UPPER
HIGH OVER TX BREAKS DOWN AND REMOVES THE "MCS PARADE" FROM THE
FORECAST.

FOR THE WEEKEND AND INTO EARLY NEXT WEEK, SEVERAL DISTURBANCES WILL
TRAVERSE THE AREA, WITH CHANCES FOR SHOWERS/STORMS EACH DAY THROUGH
MUCH OF THE EXTENDED PORTION OF THE FORECAST. A FEW STRONG TO SEVERE
STORMS ARE POSSIBLE DURING THIS TIME, GIVEN THE VERY UNSTABLE AIRMASS
IN PLACE AND THE BOUNDARY LURKING IN THE AREA. BOTH THE GFS/ECMWF
SHOW A SLIGHTLY DIFFERENT SOLUTION FOR MUCH OF NEXT WEEK. BOTH MODELS
SHOW A DISTURBANCE CLIPPING THE REGION LATE IN THE WEEKEND, BUT
DEVELOPING A STRONGER UPPER LOW FROM THE CENTRAL PLAINS BY TUE/WED.
THE GFS IS MORE NE WITH THIS FEATURE (OVER THE OH VALLEY REGION)
WHEREAS THE ECMWF SHOWS THIS FEATURE CLOSER TO THE TN VALLEY (OVER
THE MID-MS RIVER VALLEY). EITHER WAY, AN UNSETTLED WEATHER PATTERN
WILL CONTINUE, WITH CHANCES FOR SHOWERS/STORMS EACH DAY. AFTN HIGHS
WILL HOVER BETWEEN 85-90F AND MORNING LOWS WITHIN A FEW DEGREES OF
70F THROUGH THURSDAY.

12

&&

.AVIATION...
/ISSUED 1237 PM CDT THU JUN 5 2014/
FOR 18Z TAFS...
VFR WEATHER SHOULD CONTINUE FOR THE MAJORITY OF THIS PERIOD. THAT
BEING SAID...IN AN UNSTABLE/STORMY NW FLOW...PERIODS OF SHRA/TSRA ARE
LIKELY...MAINLY THIS AFTERNOON/EARLY PM. NEW ACTIVITY WAS FORMING
OVER THE REGION AS OF TAF ISSUANCE. A T-STORM COMPLEX NOW EAST OF
THE OZARKS COULD AFFECT THE AREA LATER IN THE DAY...WITH TEMPO
CIG/VIS REDUCTIONS TO MVFR (AND POSSIBLY LOWER) AND ERRATIC WINDS IN
THE HEAVIER CONVECTION. MOST OF THE CONVECTION SHOULD END LATER IN
THE EVENING. LIGHT WINDS AND RESIDUAL MOISTURE COULD LEAD TO MVFR
FOG/MIST BEFORE DAYBREAK FRI.

RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    71  86  69  89 /  70  80  30  30
SHOALS        71  87  68  90 /  70  80  30  30
VINEMONT      69  85  67  88 /  70  70  30  30
FAYETTEVILLE  69  84  67  87 /  70  80  30  30
ALBERTVILLE   68  84  66  88 /  70  70  30  30
FORT PAYNE    68  84  66  88 /  60  70  30  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 5, 12:59 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 PM CDT THU JUN 5 2014

ALZ001>010-016-TNZ076-096-097-061030-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1259 PM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

ANOTHER ROUND OF THUNDERSTORM ACTIVITY IS EXPECTED TO BEGIN
IMPACTING NORTHWEST ALABAMA LATE THIS AFTERNOON BEFORE SPREADING
EASTWARD ACROSS THE REGION DURING THE EVENING.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD.
DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL TO THE SIZE OF
QUARTERS WILL BE THE PRIMARY THREATS...IN ADDITION TO FREQUENT
CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. RUNOFF FROM
EXCESSIVE RAINS COULD LEAD TO A FEW INSTANCES OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION THROUGH
FRIDAY...BEFORE THE COVERAGE OF STORMS DIMINISHES FROM FRIDAY NIGHT
THROUGH SATURDAY NIGHT. AFTER THIS BRIEF PERIOD OF LOWER STORM
CHANCES...AN ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN BEGINNING
SUNDAY EVENING...WITH SEVERAL ADDITIONAL ROUNDS OF STORMS EXPECTED
EARLY NEXT WEEK. STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE DURING THIS PERIOD AS WELL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE FROM THIS EVENING INTO FRIDAY.

RSB

In the hours before

Special weather statement, Jun 5, 10:15 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1015 AM CDT THU JUN 5 2014

ALZ005-006-TNZ096-051545-
MADISON AL-LIMESTONE AL-LINCOLN TN-
1015 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE AND SOUTHWESTERN LINCOLN UNTIL 1045 AM CDT...

AT 1014 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ARDMORE...OR 11 MILES SOUTHEAST OF PULASKI...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARDMORE...HARVEST...TAFT...TONEY...BLANCHE...ELKWOOD...HOLLAND GIN
AND CASH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3509 8683 3498 8662 3482 8675 3499 8694
      3499 8684
TIME...MOT...LOC 1514Z 309DEG 18KT 3505 8692

RSB
Special weather statement, Jun 5, 10:47 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1047 AM CDT THU JUN 5 2014

ALZ005-006-051615-
MADISON AL-LIMESTONE AL-
1047 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND
NORTHEASTERN LIMESTONE COUNTIES UNTIL 1115 AM CDT...

AT 1043 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
BETWEEN ARDMORE AND TONEY...MOVING SOUTHEAST AT 25 MPH.

VERY HEAVY RAINFALL...PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... NORTH AND WEST HUNTSVILLE...
MADISON...MERIDIANVILLE...MOORES MILL... REDSTONE ARSENAL...
ARDMORE...HARVEST...ALABAMA A AND M UNIVERSITY... UNIVERSITY OF
ALABAMA IN HUNTSVILLE...AND TONEY. ALSO IMPACTED...HIGHWAY 53
BETWEEN HUNTSVILLE AND ARDMORE...AND HIGHWAY 72 WEST OF HUNTSVILLE.

THE RAINFALL COULD CAUSE ANY ONGOING FLOODING IN THESE AREAS TO
WORSEN. A FLASH FLOOD WARNING IS IN EFFECT FOR NORTHWESTERN MADISON
AND NORTHEASTERN LIMESTONE COUNTIES UNTIL 2 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3483 8651 3467 8669 3499 8695 3499 8676
TIME...MOT...LOC 1543Z 318DEG 21KT 3491 8677

BCC
Special weather statement, Jun 5, 3:06 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
306 PM CDT THU JUN 5 2014

TNZ076-096-052045-
MOORE TN-LINCOLN TN-
306 PM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR MOORE AND CENTRAL LINCOLN UNTIL
345 PM CDT...

AT 306 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF PETERSBURG...OR 12 MILES SOUTH OF LEWISBURG...MOVING
EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LYNCHBURG...PETERSBURG...TIMS FORD LAKE...HOWELL...
KELSO...BOONSHILL...BELLEVILLE...HURDLOW AND MARBLE HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3524 8629 3522 8632 3522 8630 3515 8632
      3515 8633 3513 8631 3509 8632 3516 8683
      3526 8683 3525 8675 3531 8668 3533 8660
      3536 8660 3536 8648 3533 8646 3532 8642
      3535 8641 3536 8628
TIME...MOT...LOC 2006Z 273DEG 25KT 3526 8680

12
Special weather statement, Jun 5, 3:13 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
313 PM CDT THU JUN 5 2014

ALZ001-052100-
LAUDERDALE AL-
313 PM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE
COUNTY UNTIL 400 PM CDT...

AT 311 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WALNUT GROVE...OR NEAR J P COLEMAN STATE PARK...MOVING EAST AT 30
MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM AS IT MOVES EASTWARD ALONG THE ALABAMA AND TENNESSEE
STATE LINE.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...ST. FLORIAN...UNDERWOOD-PETERSVILLE...WATERLOO...WRIGHT...
CLOVERDALE...THREET AND ZIP CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3501 8816 3500 8758 3484 8759 3488 8798
      3491 8804 3491 8805 3490 8807 3489 8811
      3491 8814 3494 8817
TIME...MOT...LOC 2011Z 273DEG 25KT 3500 8808

12
Special weather statement, Jun 5, 3:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
317 PM CDT THU JUN 5 2014

ALZ006-009-052045-
MADISON AL-JACKSON AL-
317 PM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MADISON AND
SOUTHWESTERN JACKSON UNTIL 345 PM CDT...

AT 317 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GURLEY...OR 11 MILES SOUTHEAST OF MOORES MILL...MOVING EAST AT 30
MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...SKYLINE...GURLEY...WOODVILLE...PLEASANT GROVES...PAINT
ROCK...HOLLYTREE...LIM ROCK...LARKINSVILLE AND GARTH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3466 8645 3478 8645 3484 8599 3457 8601
TIME...MOT...LOC 2017Z 273DEG 25KT 3472 8638

12

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:49 AM CDTSpecial Weather StatementHUNLimestone, Madison26 min
Jun 5, 6:13 AM CDTSpecial Weather StatementHUNMadison32 min
Jun 5, 7:00 AM CDTSpecial Weather StatementHUNJackson30 min
Jun 5, 7:34 AM CDTSpecial Weather StatementHUNLimestone, Madison26 min
Jun 5, 7:59 AM CDTSpecial Weather StatementHUNMadison, Morgan31 min
Jun 5, 8:01 AM CDTFlash Flood WarningHUNLimestone, Madison6 hr
Jun 5, 8:30 AM CDTSpecial Weather StatementHUNMarshall30 min
Jun 5, 8:57 AM CDTSpecial Weather StatementHUNMarshall33 min
Jun 5, 10:15 AM CDTSpecial Weather StatementHUNLimestone30 min
Jun 5, 10:47 AM CDTSpecial Weather StatementHUNMadison28 min
Jun 5, 3:13 PM CDTSpecial Weather StatementHUNLauderdale47 min
Jun 5, 3:17 PM CDTSpecial Weather StatementHUNJackson28 min
Jun 5, 3:39 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall36 min
Jun 5, 3:42 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale33 min
Jun 5, 4:04 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone26 min
Jun 5, 4:11 PM CDTSpecial Weather StatementHUNDeKalb49 min
Jun 5, 4:25 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone35 min
Jun 5, 4:28 PM CDTSpecial Weather StatementHUNDeKalb32 min
Jun 5, 4:39 PM CDTSevere Thunderstorm WarningHUNDeKalb9 min
Jun 5, 4:42 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan33 min
Jun 5, 5:00 PM CDTSevere Thunderstorm WarningHUNCullman, Jackson, Madison, Marshall, Morgan30 min
Jun 5, 5:27 PM CDTSevere Thunderstorm WarningHUNCullman, DeKalb, Jackson, Madison, Marshall33 min
Jun 5, 5:46 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson29 min
Jun 5, 1:52 AM CDTSpecial Weather StatementHUNLincoln, Moore38 min
Jun 5, 2:02 AM CDTSevere Thunderstorm WarningHUNLincoln, Moore28 min
Jun 5, 2:29 AM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore21 min
Jun 5, 2:57 AM CDTSpecial Weather StatementHUNFranklin33 min
Jun 5, 4:47 AM CDTSevere Thunderstorm WarningHUNLincoln28 min
Jun 5, 5:20 AM CDTSpecial Weather StatementHUNLincoln25 min
Jun 5, 7:13 AM CDTSpecial Weather StatementHUNGiles32 min
Jun 5, 3:06 PM CDTSpecial Weather StatementHUNLincoln, Moore39 min
Jun 5, 3:48 PM CDTSpecial Weather StatementHUNLincoln27 min
Jun 5, 4:37 PM CDTSpecial Weather StatementHUNLincoln23 min
Jun 5, 4:56 PM CDTSpecial Weather StatementHUNFranklin, Lincoln49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.